THE RELATION BETWEEN $n$TH MINIMAL ERRORS OF TWO CLASSES OF INFORMATION FOR APPROXIMATION IN H$\ddot{\textrm{O}}$LDER SPACE

Fang Lun HUANG

Journal of Systems Science & Complexity ›› 2004, Vol. 14 ›› Issue (2) : 197-206.

PDF(126 KB)
PDF(126 KB)
Journal of Systems Science & Complexity ›› 2004, Vol. 14 ›› Issue (2) : 197-206.
article

THE RELATION BETWEEN $n$TH MINIMAL ERRORS OF TWO CLASSES OF INFORMATION FOR APPROXIMATION IN H$\ddot{\textrm{O}}$LDER SPACE

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Complexity, 2004, 14(2): 197-206

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(126 KB)

Accesses

Citation

Detail

Sections
Recommended

/